# SDR CA990915052

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Can
- Part number: 23030889
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN OUTER COMBUSTION CAN RUNNING HORIZONTALLY IN ARM PIT AREA.   CRACK RUNS THROUGH WELDED MESH PATCH.
